Previous |  Up |  Next


Title: A few remarks on the set of finite-to-one maps of the Cantor set (English)
Author: Pol, R.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 31
Issue: 2
Year: 1990
Pages: 85-90
Category: math
MSC: 54C10
MSC: 54C35
idZBL: Zbl 0801.54013
idMR: MR1101420
Date available: 2012-10-05T22:40:01Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_031-1990-2_14.pdf 361.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo